# SDR 2003F00593

- Difficulty date: August 5, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N880SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7130
- System (JASC): 6720 · Tail Rotor Control System
- Part: Computer
- Condition: Inoperative
- Location: Yaw
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED YAW CSAS FAILURE EN ROUTE TO HOSPITAL.  NO COCKPIT INDICATIONS, ONLY INTERMITTENT UNCOMMANDED TAIL ROTOR INPUTS.  AIRCRAFT RETURNED TO BASE FOR MX.  AFTER TROUBLESHOOTING YAW SYSTEM, FOUND YAW COMPUTER TO BE INOPERATIVE.  REMOVED AND REPLACED COMPUTER, OPS CHECKS GOOD.  (M)
